I went off the pill over a month ago (after I finished my pack) because I had run out of pills and didn't feel like taking artificial hormones anymore.
Since then I haven't been sexually active, but I also haven't got my period. I've had some signs of PMS (mild cramping, soreness), but nothing too drastic. Nothing too stressful is happening in my life, either.
Is this normal, or should I be concerned? I have a checkup scheduled with my doctor in a few weeks, so I can ask her then as well.
Posts: 61 | Registered: Feb 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
This isn't unusual. It can take the body a few months to figure out its own hormonal schedule after stopping hormonal birth control. If you still haven't gotten your period by the time you see your doctor, you can mention that to her, but I'm not hearing anything here to be immediately concerned about.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.